MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR(S); INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR(S); INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ9277
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that bd maxzero multi-fuse extension set with needleless connector(s) was occluded.The following information was received by the initial reporter with the following verbatim liquids are very difficult to spray through the tubing.When did the incident occur? during use.In the emergency department, in the its and in endoscopy, there have been an increasing number of problems, regardless of which fluid was administered.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
D4.Medical device lot #: 22049334, d4.Medical device lot #: 22049335, d4.Medical device lot #: 22049314.One hundred and sixty-three mz9277 samples were received in sealed packaging for investigation of (b)(4) (79x lot 22049314, 49x lot 22049334, and 35x lot 22049335), in which the customer has stated: "liquids are very difficult to spray through the tubing." ten samples from each received lot were picked at random and subjected to functional testing using a 5ml bd luer slip syringe and a 50ml bd plastipak luer lock syringe from stock; no occlusion or flow restriction was observed throughout testing of the returned samples with either syringe.The details of this feedback were forwarded to the manufacturing site for investigation.A review of the production records for lot 22049314, 22049334, and 22049335 did not identify any in-process testing failures or quality deviations which may have resulted in a report of this nature.Please note, this is a microbore tubing set, the smaller bore of the tubing means that a higher resistance is placed upon the fluid during infusion, especially at a higher infusion rate.This can translate into an increased force being required to manually prime or inject into the infusion line.A review of the customer feedback database indicates that this is an isolated feedback with no further reports of this nature against the mz9277 product in the past 12 months.

Brand Name
BD MAXZERO MULTI-FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR(S)
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19618427
Report Number9616066-2024-00941
Device Sequence Number6948384
Product Code FPA
UDI-Device Identifier10885403240799
UDI-Public(01)10885403240799
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/26/2025
Device Catalogue NumberMZ9277
Device Lot NumberSEE H.10
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer08/06/2024
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date08/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown